MAUDE Adverse Event Report: STRYKER TRAUMA KIEL LOCKING SCREW, FULLY THREADED T2 TIBIA 4X30MM; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES

STRYKER TRAUMA KIEL LOCKING SCREW, FULLY THREADED T2 TIBIA 4X30MM; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Model Number 1896-4030S
Medical Device Problem Code Difficult to Insert (1316)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/26/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device will not be returned.If additional information becomes available, it will be provided in a supplemental report.Device was discarded.
 
Event or Problem Description
As reported: "when the proximal target device was used, the drilling of the oblique hole went to the long direction, and the screw could not be inserted." additionally reported: "the screw was reported as the defective product".
 
Event or Problem Description
As reported: "when the proximal target device was used, the drilling of the oblique hole went to the long direction, and the screw could not be inserted." additionally reported: "the screw was reported as the defective product.".
 
Additional Manufacturer Narrative
The reported event that locking screw, fully threaded t2 tibia ø4x30mm was alleged of issue ¿implant - insertion impaired¿ could not be confirmed, since the device was not returned for evaluation and no other evidences were provided.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.No indications of manufacturing or design related problems were found during the investigation.A review of the labeling did not indicate any abnormalities.The ifu clearly suggests: ¿before the surgical procedure, ensure that all components prepared for the procedure function correctly with each other.¿ more detailed information about the complaint event as well as the affected device must be available in order to determine the root cause of the complaint event.However, based on past complaint history some of the probable causes could be : improper preparation before use, surgeon not experienced with the use of target device, sleeves not fixed or not introduced far enough, load on instruments by soft tissue (incision not precise) etc.Which are all user related.If the device is returned or if any additional information is provided, the investigation will be reassessed.

Brand Name
LOCKING SCREW, FULLY THREADED T2 TIBIA 4X30MM
Common Device Name
ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Manufacturer (Section D)
STRYKER TRAUMA KIEL
prof. kuentscher-strasse 1-5
schoenkirchen/kiel D-242 32
DE  D-24232
MDR Report Key9988796
Report Number0009610622-2020-00159
Device Sequence Number4597765
Product Code HSB
UDI-Device Identifier04546540202345
UDI-Public04546540202345
Combination Product (Y/N)N
PMA/510(K) Number
K003018
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/05/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2024
Device Model Number1896-4030S
Device Catalogue Number18964030S
Device Lot NumberK08B05C
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/26/2020
Supplement Date Received by Manufacturer05/12/2020
Initial Report FDA Received Date04/22/2020
Supplement Report FDA Received Date06/05/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1